MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; SET,PUMP,1000ML BAG,ENFIT,MEDLINE

MEDLINE INDUSTRIES, LP; SET,PUMP,1000ML BAG,ENFIT,MEDLINE
Catalog Number ENFIT70552
Medical Device Problem Codes Material Fragmentation (1261); Leak/Splash (1354); Melted (1385)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility, on (b)(6) 2025, "tube feed bag was connected to g -tube.It was leaking not long after connection and when disconnected it was noticed to have cracked and melted into the g - tube, causing a patient to have to receive intervention and his g -tube emergently replaced.Per the facility, "bits of plastic that cracked off from tube feed connector" got inside the patient."patient is doing well.".
 
Additional Manufacturer Narrative
According to the facility, on (b)(6) 2025, "tube feed bag was connected to g -tube.It was leaking not long after connection and when disconnected it was noticed to have cracked and melted into the g - tube, causing a patient to have to receive intervention and his g -tube emergently replaced.Per the facility, "bits of plastic that cracked off from tube feed connector" got inside the patient."patient is doing well." it has been determined that the reported event caused or contributed to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
SET,PUMP,1000ML BAG,ENFIT,MEDLINE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
3 lakes dr
northfield 60093
Manufacturer Contact
alyssa reasner
3 lakes dr
northfield 60093
MDR Report Key23015853
Report Number1417592-2025-00460
Device Sequence Number13148225
Product Code PIF
UDI-Device Identifier10884389190333
UDI-Public10884389190333
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberENFIT70552
Device Lot Number96925010001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/25/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Initial Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age10 YR
Patient SexUnknown
Patient Weight19 KG